Nurcan Bilgili Gungor

DOI Number
First page
Last page


In 2020, Olia et al. [Olia, Z. E. D. D., Gordji, M. E. and Bagha, D. E. (2020). Banach fixed point theorem on orthogonal cone metric spaces. FACTA Universitatis (NIS) Ser. Math. Inform, 35, 1239-1250] examined orthogonal cone metric spaces. They assumed that P is a normal cone with normal constant K and that self mapping T is orthogonal continuous on the orthogonal cone metric space X in their study. This study now presentes certain required definitions on orthogonal cone metric spaces that were not previously given in [9]. The examples that show the link between existing and new definitions have also been included. The results are also generalized by eliminating the normalcy condition and utilizing point orthogonal continuity instead of general orthogonal continuity in the major results of [9]. The fundamental finding of the study is then generalized by removing the requirement of orthogonal continuity and introducing normality. In addition, certain outcomes of stated theorems are proven, and some examples are provided to demonstrate these theorems.


fixed point theorem, metric spaces, orthogonal continuity.

Full Text:



M. Abbas and G. Jungck: Common fixed point results for noncommuting mappings without continuity in cone metric spaces. Journal of Mathematical Analysis and Applications 341 (1) (2008), 416-420.

M. Abbas and B. E. Rhoades: Fixed and periodic point results in cone metric spaces. Applied Mathematics Letters 22 (4) (2009), 511-515.

H. Baghani, M. E. Gordji and M. Ramezani: Orthogonal sets: The axiom of choice and proof of a fixed point theorem. Journal of Fixed Point Theory and Applications 18 (3) (2016), 465-477.

S. Banach: Sur les operations dans les ensembles abstraits et leur application aux equationsitegrales. Fund. Math. 3 (1992), 133-181.

N. Bilgili Gungor and D. Turkoglu: Fixed point theorems on orthogonal metric spaces via altering distance functions. In THIRD INTERNATIONAL CONFERENCE OF MATHEMATICAL SCIENCES (ICMS 2019), AIP Publishing. (2019)

N. Bilgili Gungor and D. Turkoglu: Fixed Point Results for Extensions of Orthogonal Contraction on Orthogonal Cone Metric Space. Sahand Communications in Mathematical Analysis 17 (4) (2020), 95-107.

N. Bilgili Gungor: Extensions of Orthogonal p-Contraction on Orthogonal Metric Spaces. Symmetry 14 (4) (2022), 746.

M. E. Gordji, M. Ramezani, M. De La Sen and Y. J. Cho: On orthogonal sets and Banach fixed point theorem. Fixed Point Theory 18 (2) (2017), 569-578.

N. B. Gungor: Some fixed point theorems on orthogonal metric spaces via extensions of orthogonal contractions. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 71 (2) (2022), 481-489.

N. B. Gungor: Some fixed point results via auxiliary functions on orthogonal metric spaces and application to homotopy. AIMS Mathematics 7 (8) (2022), 14861-14874.

M. E. Gordji and H. Habibi: Fixed point theory in generalized orthogonal metric space. Journal of Linear and Topological Algebra (JLTA) 6 (3) (2017), 251-260.

L. G. Huang and X. Zhang: Cone metric spaces and fixed point theorems of contractive mappings. Journal of mathematical Analysis and Applications 332 (2) (2007), 1468-1476.

D. Ilic and V. Rakocevic: Common fixed points for maps on cone metric space. Journal of Mathematical Analysis and Applications 341 (2) (2008), 876-882.

S. Jankovic, Z. Kadelburg and S. Radenovic: On cone metric spaces: a survey. Nonlinear Analysis: Theory, Methods and Applications 74 (7) (2011), 2591-2601.

Z. E. D. D. Olia, M. E. Gordji and D. E. Bagha: Banach xed point theorem on orthogonal cone metric spaces. FACTA Universitatis (NIS) Ser. Math. Inform 35 (2020), 1239-1250.

M. Ramezani: Orthogonal metric space and convex contractions. Int. J. Nonlinear Anal. Appl 6 (2) (2015), 127-132.

M. Ramezani and H. Baghani: Contractive gauge functions in strongly orthogonal metric spaces. Int. J. Nonlinear Anal. Appl 8 (2) (2017), 23-28.

S. Rezapour and R. Hamlbarani: Some notes on the paper "Cone metric spaces and fixed point theorems of contractive mappings". Journal of Mathematical Analysis and Applications 345 (2) (2008), 719-724.

D. Turkoglu and M. Abuloha: Cone metric spaces and fixed point theorems in diametrically contractive mappings. Acta mathematica sinica, English series 26 (3) (2010), 489-496.

M. Younis, D. Singh and A. A. Abdou: A fixed point approach for tuning circuit problem in dislocated b-metric spaces. Mathematical Methods in the Applied Sciences 45 (4) (2022), 2234-2253.

M. Younis and D. Singh: On the existence of the solution of Hammerstein integral equations and fractional differential equations. J. Appl. Math. Comput. 68 (2022), 1087-1105.

M. Younis, A. Stretenovic and S. Radenovic: Some critical remarks on "Some new fixed point results in rectangular metric spaces with an application to fractionalorder functional differential equations", Nonlinear Analysis: Modelling and Control 27 (1) (2022), 163-178.

M. Younis, D. Singh, I. Altun and V. Chauhan: Graphical structure of extended b-metric spaces: an application to the transverse oscillations of a homogeneous bar. International Journal of Nonlinear Sciences and Numerical Simulation 23 (7-8) (2022), 1239-1252.

P. Vetro: Common fixed points in cone metric spaces. Rendiconti del circolo Matematico di Palermo 56 (3) (2007), 464-468.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)